On p-Yosida functions

S. Makhmutov*, M. Makhmutova

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Growth of the Nevanlinna characteristic T (r, f) of p-Yosida functions of the first category, p > 1, is estimated from below and then this estimate is used to prove that such functions do not have Valiron deficient values.

Original languageEnglish
Pages (from-to)1696-1705
Number of pages10
JournalComplex Variables and Elliptic Equations
Volume59
Issue number12
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Nevanlinna characteristic function
  • Spherical derivative
  • Valiron deficiency
  • Value distribution

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On p-Yosida functions'. Together they form a unique fingerprint.

Cite this